Free vibrations for some Koiter shells of revolution

Research output: Scientific - peer-reviewArticle

Standard

Free vibrations for some Koiter shells of revolution. / Artioli, Edoardo; de Veiga, Lourenco Beirao; Hakula, Harri; Lovadina, Carlo.

In: APPLIED MATHEMATICS LETTERS, Vol. 21, No. 12, 2008, p. 1245-1248.

Research output: Scientific - peer-reviewArticle

Harvard

Artioli, E, de Veiga, LB, Hakula, H & Lovadina, C 2008, 'Free vibrations for some Koiter shells of revolution' APPLIED MATHEMATICS LETTERS, vol 21, no. 12, pp. 1245-1248.

APA

Artioli, E., de Veiga, L. B., Hakula, H., & Lovadina, C. (2008). Free vibrations for some Koiter shells of revolution. APPLIED MATHEMATICS LETTERS, 21(12), 1245-1248.

Vancouver

Artioli E, de Veiga LB, Hakula H, Lovadina C. Free vibrations for some Koiter shells of revolution. APPLIED MATHEMATICS LETTERS. 2008;21(12):1245-1248.

Author

Artioli, Edoardo; de Veiga, Lourenco Beirao; Hakula, Harri; Lovadina, Carlo / Free vibrations for some Koiter shells of revolution.

In: APPLIED MATHEMATICS LETTERS, Vol. 21, No. 12, 2008, p. 1245-1248.

Research output: Scientific - peer-reviewArticle

Bibtex - Download

@article{b2788c555ae64ed9b0b5b864f19754e1,
title = "Free vibrations for some Koiter shells of revolution",
author = "Edoardo Artioli and {de Veiga}, {Lourenco Beirao} and Harri Hakula and Carlo Lovadina",
year = "2008",
volume = "21",
pages = "1245--1248",
journal = "APPLIED MATHEMATICS LETTERS",
issn = "0893-9659",
publisher = "Elsevier Limited",
number = "12",

}

RIS - Download

TY - JOUR

T1 - Free vibrations for some Koiter shells of revolution

AU - Artioli,Edoardo

AU - de Veiga,Lourenco Beirao

AU - Hakula,Harri

AU - Lovadina,Carlo

PY - 2008

Y1 - 2008

M3 - Article

VL - 21

SP - 1245

EP - 1248

JO - APPLIED MATHEMATICS LETTERS

T2 - APPLIED MATHEMATICS LETTERS

JF - APPLIED MATHEMATICS LETTERS

SN - 0893-9659

IS - 12

ER -

ID: 3490056